- -

Invariant subspaces of the integration operators on Hörmander algebras and Korenblum type spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Invariant subspaces of the integration operators on Hörmander algebras and Korenblum type spaces

Show full item record

Bonet Solves, JA.; Galbis, A. (2020). Invariant subspaces of the integration operators on Hörmander algebras and Korenblum type spaces. Integral Equations and Operator Theory. 92(4):1-13. https://doi.org/10.1007/s00020-020-02593-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/169063

Files in this item

Item Metadata

Title: Invariant subspaces of the integration operators on Hörmander algebras and Korenblum type spaces
Author: Bonet Solves, José Antonio Galbis, Antonio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
[EN] We describe the proper closed invariant subspaces of the integration operator when it acts continuously on countable intersections and countable unions of weighted Banach spaces of holomorphic functions on the unit ...[+]
Subjects: Integration operator , Invariant subspaces , Weighted spaces of holomorphic functions , Frechet spaces , (LB)-spaces
Copyrigths: Reserva de todos los derechos
Source:
Integral Equations and Operator Theory. (issn: 0378-620X )
DOI: 10.1007/s00020-020-02593-6
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00020-020-02593-6
Project ID:
AEI/MTM2016-76647-P
GVA/PROMETEO/2017/102
Thanks:
This research was partially supported by the Projects MTM2016-76647-P and GV Prometeo/2017/102.
Type: Artículo

This item appears in the following Collection(s)

Show full item record